# SDR REXA2022011900039

- Difficulty date: December 9, 2021
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 42,602 hours, 32,226 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH670374113
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT RBL 9 FROM APPROX FS 830 TO FS 978 IS CORRODED IN MULTIPLE SPOTS. - AFTER FURTHER INVESTIGATION SEAT TRACK IS OUT OF LIMITS IAW CRJ 700 SRM 53-51-49-101-001-A01 DUE TO CORROSION IN MORE THAN ONE CROSS SECTIONAL AREA REMOVED AND REPLACED SEAT TRACK P/N: SH670-37411-3 IAW CRJ 700 AMM 53-00-49-000/400-801-A17. WVAC EMP STAMP #703 MTC
